MAUDE Adverse Event Report: DJO, LLC DONJOY ICEMAN CLEARCUBE W/UNIV WRAP-ON PAD, NS, RH, INT'L; PACK, HOT OR COLD, WATER CIRCULATING

DJO, LLC DONJOY ICEMAN CLEARCUBE W/UNIV WRAP-ON PAD, NS, RH, INT'L; PACK, HOT OR COLD, WATER CIRCULATING
Model Number 11-1640
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that sparks came out of the power cords, and the end user suffered some degree of burning.It is unknown if this was on account of the formentioned sparks or due to frostbite.Further information was requested.

Brand Name
DONJOY ICEMAN CLEARCUBE W/UNIV WRAP-ON PAD, NS, RH, INT'L
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8860952
Report Number9616086-2019-00055
Device Sequence Number19518547
Product Code ILO
UDI-Device Identifier00888912218146
UDI-Public00888912218146
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K955057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11-1640
Device Lot Number082718
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;